# SDR AALA20120825007

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 38,235 hours, 18,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 26D INOPERATIVE.  RE-SEATED CONNECTOR AT SIDEWALL FOR ESCAPE PATH LIGHT ST SEAT 26D.  OPS CHECK NORMAL.
